Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 341, NWS Wilmington, OH

August 24, 2011Fairfield County, Hocking County, Pickaway County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 24, 2011, 7:15 AM EDT for Fairfield County, Hocking County, Pickaway County, Ohio. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2011, 7:15 AM EDT (11:15 UTC)
Expired
Aug 24, 2011, 8:00 AM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 120 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 7:20 AM EDTTSTM WND DMGLancaster, OHA FEW TREES DOWN ACROSS CENTRAL PORTIONS OF FAIRFIELD COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1675 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS51 KILN 241115
SVRILN
OHC045-073-129-241200-
/O.NEW.KILN.SV.W.0341.110824T1115Z-110824T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
715 AM EDT WED AUG 24 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAIRFIELD COUNTY IN CENTRAL OHIO...
  HOCKING COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...

* UNTIL 800 AM EDT.

* AT 715 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF PLEASANTVILLE TO
  STOUTSVILLE...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BREMEN...
  SUGAR GROVE...
  ROCKBRIDGE...
  HOCKING HILLS STATE PARK...
  LOGAN...
  CARBON HILL...

IN ADDITION...LAURELVILLE...CLEARPORT...WEST RUSHVILLE...RUSHVILLE...
NORTH BERNE...HIDEAWAY HILLS...SOUTH BLOOMINGVILLE AND ENTERPRISE ARE
NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3947 8216 3947 8227 3938 8229 3938 8252
      3945 8274 3947 8274 3947 8282 3952 8298
      3992 8247 3984 8247 3983 8239 3975 8240
      3974 8236 3960 8237 3960 8226 3956 8225
      3956 8215
TIME...MOT...LOC 1116Z 278DEG 31KT 3984 8242 3960 8277

$$
2 follow-up statements
139 
WWUS51 KILN 241127
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 AM EDT WED AUG 24 2011

OHC045-073-129-241200-
/O.CON.KILN.SV.W.0341.000000T0000Z-110824T1200Z/
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-
727 AM EDT WED AUG 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR SOUTHEASTERN PICKAWAY...HOCKING AND SOUTHEASTERN FAIRFIELD
COUNTIES...

AT 723 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RUSHVILLE TO TARLTON...MOVING
EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
SUGAR GROVE...ROCKBRIDGE...HOCKING HILLS STATE PARK...LOGAN AND
CARBON HILL.

IN ADDITION...HIDEAWAY HILLS...SOUTH BLOOMINGVILLE...ENTERPRISE...
LAKE LOGAN STATE PARK...OREVILLE...UNION FURNACE...STARR AND
HAYDENVILLE ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3947 8216 3947 8227 3938 8229 3938 8252
      3945 8274 3947 8274 3952 8285 3983 8239
      3975 8240 3974 8236 3960 8237 3960 8226
      3956 8225 3956 8215
TIME...MOT...LOC 1127Z 278DEG 31KT 3974 8239 3950 8274

$$
495 
WWUS51 KILN 241155
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
755 AM EDT WED AUG 24 2011

OHC045-073-129-241204-
/O.EXP.KILN.SV.W.0341.000000T0000Z-110824T1200Z/
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-
755 AM EDT WED AUG 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PICKAWAY...
HOCKING AND SOUTHEASTERN FAIRFIELD COUNTIES WILL EXPIRE AT 800 AM
EDT...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. 
HOWEVER...THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO MOVE ACROSS 
HOCKING COUNTY THROUGH 9 AM. 

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3947 8216 3947 8227 3938 8229 3938 8252
      3945 8274 3947 8274 3952 8285 3983 8239
      3975 8240 3974 8236 3960 8237 3960 8226
      3956 8225 3956 8215
TIME...MOT...LOC 1154Z 278DEG 31KT 3970 8209 3946 8244

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:36 AM EDT, 39 minutes earlier.

Area forecast discussion, Aug 24, 6:36 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
636 AM EDT WED AUG 24 2011

.SYNOPSIS...
A DISTURBANCE WILL CROSS THROUGH NORTHERN OHIO EARLY THIS MORNING
WITH SHOWERS AND THUNDERSTORMS MOVING WEST TO EAST EARLY TODAY. A
COLD FRONT WILL CROSS THE OHIO VALLEY TONIGHT WITH ANOTHER ROUND
OF THUNDERSTORMS EXPECTED TO AFFECT THE REGION. HIGH PRESSURE
WILL STRENGTHEN OVER THE GREAT LAKES REGION ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOLID AREA OF SHOWERS OVER NORTHERN CWA AND ISOLATED STORMS AROUND
ADAMS/HIGHLAND COUNTY WILL CONTINUE TO SEE AND EASTWARD
PROGRESSION EARLY THIS MORNING. RADAR LOOP SHOWING A SEWD DIVING
WAVE IN THE CONVECTION OVER NORTHERN OHIO. THIS WILL HELP
PROPAGATE THE STORMS AROUND AND ESPECIALLY NORTH OF METRO COLUMBUS
EARLY TODAY. THIS WAVE WILL QUICKLY RACE EAST AND THE FORCING WILL
OUTRUN THE LOWER LEVEL CONVERGENCE TO HELP WASH OUT THE SHOWERS
OVER CWA EARLY TODAY. TEMPERATURES WILL REACH THE UPPER 80S TO
AROUND 90.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
A COLD FRONT WILL STRENGTHEN AS IT MOVES SOUTHEAST THROUGH THE
REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE FOUND WITH THE
FRONTAL PASSAGE. THE SYSTEM PROGRESSES QUICKLY TO THE SOUTHEAST AS
THE PARENT LOW CROSSES EASTWARD THROUGH CANADA. DRIER AIR WILL
QUICKLY BE PULLED IN ON THE BACK SIDE OF THIS FRONT...MARKING A
QUICK END TO THE RAINFALL. BY DAYBREAK THURSDAY...ANY LINGERING
SHOWERS WOULD ONLY BE EXPECTED IN THE SOUTHEAST PORTION OF OHIO
AND CWA.

HIGH PRESSURE WILL THEN MARK A DISTINCT AND PROLONGED DRYING TREND
OVER THE OHIO VALLEY AS HURRICANE IRENE TRACKS NORTH ALONG THE
EAST COAST. THE FLOW BETWEEN THE HIGH THAT WILL BE OVER THE UPPER
MIDWEST AND THE HURRICANE WILL KEEP DRY AIR IN THE REGION THROUGH
THE WEEKEND AND INTO NEXT WEEK. COOLER TEMPERATURES ON THURSDAY
AND FRIDAY WILL EXPERIENCE A GRADUAL WARMUP WITH EACH PASSING DAY
AS THE AIR IN THE OHIO VALLEY MODERATES.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
AN OVERALL QUIET WEATHER PATTERN WILL PERSIST FRIDAY THROUGH THE
WEEKEND. A SURFACE RIDGE IN PLACE FRIDAY WILL RESULT IN LIGHT
WINDS AND PARTLY CLOUDY SKIES. AS IRENE STAYS WELL TO OUR
EAST...SUBSIDENCE MAY LIMIT CLOUD COVER ON SATURDAY. DAYTIME
TEMPERATURES WILL RUN IN THE MID TO UPPER 80S. THE RIDGE
RETROGRADES BY SUNDAY WHICH WILL BRING MORE NORTHERLY FLOW AND A
DECREASE IN DAYTIME TEMPERATURES BY A FEW DEGREES. CLOUD COVER IS
EXPECTED TO INCREASE BY LATE MONDAY AHEAD OF AN APPROACHING
TROUGH.

&&

.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
CONVECTION ASSOCIATED WITH S/W MOVG THE ACRS THE LP OF MI ATTM IS
STILL AFFECTING KCMH/KLCK. THE CONVECTION SHOULD BE ON GOING AT THE
BEGINNING OF THE TAF PERIOD AND IS FCST TO AFFECT KCMH/KLCK FOR A
COUPLE OF HOURS AT THE ONSET OF THE TAF. THE S/W SWINGS E QUICKLY
AFTER 12Z...LEAVING THE TAFS BETWEEN SYSTEMS. NOT SEEING MORE THAN
SCT CLDS FOR THE DAYLIGHT HOURS.

AN H5 LOW DIGS ACRS SRN CANADA THIS AFTN...PUSHING A TROF AXIS INTO
THE GREAT LAKES. AHEAD OF THIS FEATURE A SFC CDFNT IS PUSHING SE
TOWARDS THE REGION. MODELS ARE IN AGREEMENT IN DEVELOPING A LINE
OF TSRA AHEAD OF THE FNT AND SWINGING THEM INTO THE TAFS AFT 00Z.
CONFIDENCE HAS INCREASED ENUF THAT A LINE OF TSRA WILL AFFECT THE
TAFS...SO INCLUDED A TEMPO GROUP BETWEEN 03Z AND 09Z.

FRONT PUSHES THRU THE WRN TAFS AROUND 09Z AND ABOUT 12Z IN THE
E...ENDING THE CHC OF TSRA AND SHIFTING THE WINDS TO THE W.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...SITES
Hazardous weather outlook, Aug 24, 4:41 AM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
441 AM EDT WED AUG 24 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-250845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
441 AM EDT WED AUG 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL CROSS THE OHIO VALLEY FROM NORTHWEST TO
SOUTHEAST OVERNIGHT TONIGHT. A LEADING LINE OF THUNDERSTORMS
ASSOCIATED WITH THE FRONTAL PASSAGE MAY CONTAIN DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Aug 24, 3:00 AM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
300 AM EDT WED AUG 24 2011

OHZ026-035-044-240730-
AUGLAIZE OH-HARDIN OH-LOGAN OH-
300 AM EDT WED AUG 24 2011

...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN LOGAN...
WESTERN HARDIN AND NORTHEASTERN AUGLAIZE COUNTIES THROUGH 330 AM
EDT...

AT 251 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BUCKLAND...MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRIDERSVILLE...
WAYNESFIELD AND ALGER.

ALSO...FRYBURG...ST. JOHNS...UNIOPOLIS...ROUNDHEAD...MCGUFFEY...
SILVER CREEK...JUMBO AND WALTON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 4052 8362 4051 8429 4069 8431 4069 8423
      4066 8422 4066 8411 4065 8410 4065 8389
      4072 8389 4072 8388 4074 8364
Special weather statement, Aug 24, 3:50 AM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 AM EDT WED AUG 24 2011

OHZ026-044-045-240815-
HARDIN OH-LOGAN OH-UNION OH-
350 AM EDT WED AUG 24 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION...NORTHERN LOGAN
AND SOUTHERN HARDIN COUNTIES THROUGH 415 AM EDT...

AT 348 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROUNDHEAD...MOVING EAST AT 45 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLE CENTER...KENTON
AND RICHWOOD.

ALSO...NORTHWOOD...SILVER CREEK...RUSHSYLVANIA...BIG SPRINGS...
MENTZER...RIDGEWAY...MOUNT VICTORY AND PFEIFFER ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 4051 8341 4051 8325 4050 8324 4040 8325
      4044 8390 4054 8389 4054 8388 4062 8388
      4066 8341
Special weather statement, Aug 24, 3:56 AM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
356 AM EDT WED AUG 24 2011

OHZ035-043-044-240830-
AUGLAIZE OH-LOGAN OH-SHELBY OH-
356 AM EDT WED AUG 24 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHELBY...
NORTHWESTERN LOGAN AND AUGLAIZE COUNTIES THROUGH 430 AM EDT...

AT 354 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOULTON...
MOVING EAST AT 30 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAPAKONETA...BOTKINS...
CRIDERSVILLE...JACKSON CENTER...WAYNESFIELD...LAKEVIEW AND RUSSELLS
POINT.

ALSO...FRYBURG...MONTRA...UNIOPOLIS...ST. JOHNS...BLOOM CENTER AND
LEWISTOWN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4065 8410 4065 8389 4065 8388 4040 8388
      4044 8436 4062 8435 4066 8411
Special weather statement, Aug 24, 7:08 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
708 AM EDT WED AUG 24 2011

OHZ064-065-074-241200-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-
708 AM EDT WED AUG 24 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PICKAWAY...HOCKING AND SOUTHERN FAIRFIELD COUNTIES THROUGH 800 AM
EDT...

AT 706 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF PLEASANTVILLE TO LOGAN ELM VILLAGE...
MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PLEASANTVILLE...
LANCASTER...BREMEN...SUGAR GROVE...ROCKBRIDGE...HOCKING HILLS STATE
PARK...LOGAN AND CARBON HILL.

ALSO...TARLTON...CLEARPORT...WHISLER...WEST RUSHVILLE...RUSHVILLE...
NORTH BERNE...LAURELVILLE AND HIDEAWAY HILLS ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
      3937 8253 3944 8274 3947 8274 3947 8284
      3953 8302 3987 8247 3984 8247 3983 8239
      3975 8240 3974 8236 3960 8237 3960 8226
      3956 8225 3956 8215

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 3:00 AM EDTSpecial Weather StatementILNAuglaize, Hardin30 min
Aug 24, 3:50 AM EDTSpecial Weather StatementILNHardin25 min
Aug 24, 3:56 AM EDTSpecial Weather StatementILNAuglaize34 min
Aug 24, 7:08 AM EDTSpecial Weather StatementILNFairfield, Hocking52 min
Aug 24, 7:54 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.